Does a T-DAP (Tetanus, Diphtheria and Pertussis) vaccine make CFS worse? I was given this vaccine in February 2009, and I have been getting worse fatigue, and tiredness, ever since. Each month it gets worse. I feel really sick. It is hard to concentrate and my head hurts with pressure inside. I make mistakes at work, (transposing numbers.) I am scared. I have to work, to pay my rent, and I am SO tired, and am worn out. I had EBV THREE times as a teenager. Would the T-DAP make the EBV come back? I asked my infectious disesase doctor to test me for EBV, in September 2009, but he has not ordered it yet. (I also have the stomach bacteria H.PYLORI IGG: 2.93 (reference <0.91). Does this cause high levels of white blood cells, for infection? (The infectious disease doctor says my WBC was normal.) WHY? Wouldn't it be high with an H.PYLORI infection? My stomach still feels raw after two weeks of antibiotics, and I get heartburn every day. (I thin k I am still infected with H.PYLORI.) Does anyone know If I could have another infection, too? And, I also have circulating immune complexes in my blood. RAJI: >78 (reference <63.) Could EBV be causing it? The doctor diod not order any other test? Did the T-DAP make things worse? Please help me.